MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE
Catalog Number 7120-2020KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.Four (4) or 5 months after the initial surgery, the patient was fused so the doctor remove activity restrictions.At 8 month post-op follow up, it was discovered the hardware had failed mechanically but the joint had remained fused.The doctor scheduled hardware but will not replace hardware as the patient has experienced proper fusion.The date of removal surgery was not provided.Based upon investigation results, no defects were identified.Additional hardware used with the component previously listed: dynaforce z alpha 18mm plate part number 7100-za18 lot number 500060.Dynaforce himax single pack implant 18x18x18mm part number 7118-1818 lot number 500138.
 
Event or Problem Description
Nine (9) months post-op broken clip and plate were identified.Revision surgery was scheduled for hardware removal.The doctor confirmed fusion via x-ray and will not place additional hardware after removal.

Brand Name
DYNAFORCE HIMAX
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410446
Report Number3011421599-2019-00021
Device Sequence Number16720811
Product Code JDR
UDI-Device Identifier00815432023394
UDI-Public00815432023394
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number7120-2020KT
Device Lot Number500120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;